All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1727-1746                                                                DOI:10.11948/2018.1727
Lie symmetry analysis, conservation laws and exact solutions of fourth-order time fractional Burgers equation
Chunyan Qin,Shoufu Tian,Li Zou,Tiantian Zhang
Keywords:Lie group analysis method, invariance properties, sub-equation method, power series theory, conservation laws.
      In this paper, the fourth-order time fractional Burgers equation has been investigated, which can be used to describe gas dynamics and traffic flow. By employing the Lie group analysis method, the invariance properties of the equation are provided. With the aid of the sub-equation method, a new type of explicit solutions are well constructed with a detailed derivation. Furthermore, based on the power series theory, we investigate its approximate analytical solutions. Finally, its conservation laws with two kinds of independent variables are performed by making use of the nonlinear self-adjointness method.
PDF      Download reader